Publication:
The asymptotics of global solutions for semilinear wave equations in two space dimensions

Suggested Citation

S. Y. Lai, B. Wiwatanapataphe The asymptotics of global solutions for semilinear wave equations in two space dimensions. Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms. Vol.18, No.5 (2011), 647-657. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/12136

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections